# SDR 9518499946

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8926E
- Make and model: Doug DC-9-31
- Aircraft serial: 45863
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE STALL WARNING SYSTEM ACTIVATED AND THE RED STALL LIGHT ILLUMINATED.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURE AND SYSTEM MALFUNCTION CONTINUED.  PULLED CIRCUIT BREAKER TO DEACTIVATE SYSTEM.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED THE ANGLE OF ATTACK TRANSDUCER.  OPERATIONAL CHECK GOOD.
